MAUDE Adverse Event Report: Medline ReNewal ENDOPATH; 5DCS @ENDPH, CURVED SCISSORS W/UNIPOLAR

Medline ReNewal ENDOPATH; 5DCS @ENDPH, CURVED SCISSORS W/UNIPOLAR
Catalog Number 5DCSRH
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physicians will use them to cut the duct on a gallbladder and the instrument will come apart.The plastic pieces come apart and it doesn't work.
 
Additional Manufacturer Narrative
It was reported that the physicians will use them to cut the duct on a gallbladder and the instrument will come apart.The plastic pieces come apart and it doesn't work.There are no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
ENDOPATH
Common Device Name
5DCS @ENDPH, CURVED SCISSORS W/UNIPOLAR
Manufacturer (Section D)
Medline ReNewal
1500 ne hemlock avenue
redmond avenue 94456 -187
Manufacturer Contact
leann gifford
three lakes dr
northfield, IL 60093--275
MDR Report Key50178721
Report Number3032391-2026-00071
Device Sequence Number18210519
Product Code NUJ
UDI-Device Identifier10888277408746
UDI-Public10888277408746
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5DCSRH
Device Lot Number561379
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown